# SDR ABXA9600161

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995821429
- Condition: Corroded
- Location: Fs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE CORROSION BLEND OUT AT LONGERON 29R AT FS 897 BEYOND LIMITS.  REPAIRED FRAME IAW ABX REA D953-13169-MR.
